# SDR QXEA2009041400249

- Difficulty date: April 11, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 19,374 hours, 14,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 553
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT RAIL HAS CORROSION ON RAIL AT APPROX FS 553.00.  BLENDED CORROSION, DEEPEST LOCATION REMOVED .013 MATERIAL, FOUND TO BE WITHIN LIMTS IAW CRJ 700 REO 670-53-00-013 STEP 1.  ALODINED AND REIDENTIFIED SEAT TRACK IAW REO 670-53-00-013.
